# SDR GTIA2024010737737

- Difficulty date: January 4, 2024
- Submitted: January 7, 2024
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 19,280 hours, 8,404 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR ASSIST BOTTLE WAS LOW WHILE CHECKING SERVICE CHECK L1 SIDE -SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-22-00
